Doctor insights on:
Rash On Neck After Taking A Plan B Pill
Plan b one step pill and hives related? I took the Plan B pill 2 almost 3 weeks ago and I've started to get hives or rashes on my stomach, arms, legs, back and neck. It weird because I had no other side effects. But I was wondering if it could be related
The odds of you having an allergic reaction from a Plan B taken three weeks ago are highly unlikely. Even if this was the case, there is no treatment aside from over the counter Benadryl (diphenhydramine) for itching. Consider other potential allergens like new products, lotions, or soaps.
Good luck. Read more
Maybe allergic: The timing is obviously consistent with an allergic drug rash. However, stopping azitrhomcyin might not do much good. Azithromycin is very long acting and will be in your system another week to 10 days, even if you stop taking it now. So finishing treatment might not make any difference. Contact your doctor and follow her or his advice. Read more
Rash on neck: Condition involving texture or color of outermost layer of tissue covering the neck. Read more
My little joy is 5weeks old and has some rash on neck folds. Not extreme yet but I can see its xpanding. Is aqeous cream proper 2use? If not wat will
See a doctor: See a doctor for an opinion.Get a more detailed answer ›
Something else: Acne is not common on the neck and generally does not come on suddenly. If it itches, it may be a contact dermatitis, such as poison ivy, but if it is painful, then consider an infectious cause like folliculitis. I recommend an evaluation by your primary care doctor or dermatologist. Read more
When you are ill:
It sure sounds like you are ill. You have a series of symptoms that do not fit one pattern. Based upon the variety of your symptoms I believe you need to be seen by your family physician soon.
However, if the neck stiffness worsens or if you have a fever you need to be seen urgently. Read more
Different causes: There are different causes of this type of rash includung allergy to foods, medications, etc. Have a physician or dermatologist evaluate the rash if still present. In the meantime if you're uncomfortable you could take Benadryl (diphenhydramine) for the itch but be aware that it can cause drowsiness. Claritin is less effective but does not cause drowsiness. Read more
No: Show it to your dr.Get a more detailed answer ›
Lymph nodes?: The lumps you describe sound like swollen lymph nodes (or glands). They could be a response to the rash. Sometimes a rash can indicate an infection, one of the common reasons for swollen lymph nodes. Read more
Been taking apo-sulfatrim for four days, developed a rash on neck and weird red spots on roof of mouth, tingling all over body. What should I do?
Discontinue: Stop taking the medicine. It sounds like you may have an allergy to the medicine. If you continue taking the medicine, there is a chance that you can go into anaphylactic shock. If it is bad enough, death will soon follow. I'd call your doc and let him/her know. You may have allergy to sulfa drugs. Read moreSee 1 more doctor answer
Can there be only 1 symptom after 3 weeks hiv exposure? I have some pimple non patchy like rash on neck and chest
Went to SC for a few days. On last day noticed a rash and very itchy. Been 2 days, still itchy/rash on neck. What is it&what to do? Tried bendryl&cream
- Talk to a doctor online
- Peeing cloudy after taking plan b pill
- White cm after taking plan b pill
- How to manage hormones after taking plan b and on birth control pills?
- Is white cm after taking plan b pill normal?
- Can i eat after taking a plan b pill one step?
- Can i eat after taking a plan b pill?
- Taking plan b after ovulation
- Taking plan b after abortion
- Breast pain after taking plan b pill